All Journal Entries Journals

spotting

Apr 16, 2012 - 4 comments

been spotting since the hysteroscopy/lap I had done on the 4th... but this evening it turned more bright reddish. Wonder if I'm getting a withdrawal bleed (period) from stopping the birth control. Dr wanted me to keep taking for a few more days, but I just cant handle the migraines and the leg pain it causes.
I'm getting some mild cramping so I'm starting to feel that maybe this is AF showing up. I really need to know because I'm slotted for new labs on cd3 PLUS I'm traveling on Wedensday.... GRRRRRRRR!!!!!!! I guesss I'll see what tomorrow looks like! Hopefully I get full flow (I'll just get labs done wed before I hit the road) so I have no stress while traveling.

Ovulation Tracker
Comments
Post a Comment
1293683 tn?1334019210
by tones99, Apr 17, 2012
it sounds to me like a combination of a withdrawal bleed and also a reaction to the surgery .. my clinic always tells me that any surgery they do doesn't affect my cycle .. and yet it always did!  I would get scantish bleeding that wouldn't ever really develop into a full flow but my hormone levels showed that it was indeed af .. just a bit of a screwed up one!

I hate birth control too and just refused to go on it .. I said they need to find another treatment and that was that .. it makes me feel yuck too!

I hope that you manage to get your labs done before you go .. good luck honey!

790669 tn?1465189099
by Des_a_rae, Apr 17, 2012
I guess I was lucky after my lap/hyster.  I was also on birth control leading up to it and the day of surgery was when I stopped taking them.  I had bleeding for 2 days after the surgery then it stopped and had a full 5 day period about 3 weeks later.  I'm sorry it's messing with you so much and it ***** also when there's traveling to do. :(   Hopefully it'll all be outta here and over with by that time.  Sending you big hugs!!

1591611 tn?1485972086
by Vency, Apr 17, 2012
Good luck with the labs and save travels to you tomorrow!

1386765 tn?1451164337
by pb95, Apr 17, 2012
I also had a full AF only about 7 days after HSG.  I see many people have the same thing so it isn't uncommon.

Post a Comment